Research ArticleOpen accessEvery word in the titleA Boundedness Theorem for a Certain Third Order Nonlinear Differential EquationA.T. Ademola, R. Kehinde, O.M. OgunlaranJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,925 accessesView PDFCite
5 articles for “nonlinear third order equation”
Set a search alertResearch ArticleOpen accessIn the abstractSOLITARY WAVE MODULATION IN AN ARTERY WITH STENOSIS FILLED WITH A VISCOUS FLUIDYaan Yee Choy, Kim Gaik Tay, Chee Tiong OngJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 4 Sep 2013 · 7,085 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Existence, Uniqueness and Error Bounds of Approximation Splines Interpolation for Solving Second-Order Initial Value ProblemsAbbas Y. Al Bayati, Rostam K. Saeed, Faraidun K. Hama-SalhJournal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 8,172 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Stability and Ultimate Boundedness of Solutions for Certain Third Order Differential EquationsA.T. Ademola, P.O. ArawomoJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,911 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordOn Sixtic Lacunary Spline Solutions of Second Order Initial Value ProblemJwamer Karwan Hama FarajJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 7,763 accessesView PDFCite